# SDR 2001UALA01777

- Difficulty date: August 21, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 14,295 hours, 3,884 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162005102
- Condition: Failed
- Location: Elevator
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

LANDING FLARE CONTROL PRESSURE TWICE THE NORMAL EFFORT (PITCH PRESSURE EXTREMELY HIGH). FAILURE OF THE ELEVATOR FEEL COMPUTER CAUSED THE EXTRA FORCE REQUIRED TO OPERATE THE CONTROL COLUMN.  REPLACED THE ELEVATOR FEEL COMPUTER.
